# SDR IXXA0400011O

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922335
- Aircraft time: 73,382 hours, 23,001 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned Out
- Location: Cockpit
- Part time: 73,382 hours, 23,001 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM WSAP TO RJTY, SMOKE WAS IN COCKPIT.  CREW TURNED OFF BOTH RECIRC FANS AND SMOKE CLEARED.  CREW CONTINUED TO RJTY AND LANDED WITHOUT INCIDENT.  AN INSPECTION IS ON GOING.  WHEN MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE TROUBLESHOT TO BAD RIGHT RECIRC FAN.  THIS ITEM WAS TRANSFERRED TO THE DEFERRED MAINTENANCE ITEM LOG BOOK 29190 CAT -C- NO FLY DATE 3/15/04.  AIRCRAFT WAS RETURNED TO SERVICE.
